Universidad Complutense de Madrid
E-Prints Complutense

Genus formula for generalized offset curves

Impacto

Downloads

Downloads per month over past year

Arrondo Esteban, Enrique and Sendra, Juana and Sendra, J. Rafael (1999) Genus formula for generalized offset curves. Journal of Pure and Applied Algebra, 136 (3). pp. 199-209. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

717kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404998000280



Abstract

In this paper, we present a formula for computing the genus of irreducible generalized offset curves to projective irreducible plane curves with only affine ordinary singularities over an algebraically closed field. The formula expresses the genus of the offset by means of the degree and the genus of the original curve.


Item Type:Article
Uncontrolled Keywords:Generalized offset curves; ordinary singularities; genus; degree
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14841
Deposited On:18 Apr 2012 09:59
Last Modified:07 Aug 2018 11:29

Origin of downloads

Repository Staff Only: item control page